# SDR USAA980460

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22881
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 663
- Part time: 43,227 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A 3 INCH CRACK BS 663 BBL .07 UPPER CHORD LONGITUDINAL FLOORBEAM.  INSTALLED SPLICE ANGLES, STRAPS AND REINFORCED ANGLES PER EA 62511 AND BOEING S/B737-57-1210.  (M)
